Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On HCG diet. Rashes appeared on back and chest. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3176 Questions
I have been on the HCG diet for 27 days and have dropped 20 pounds. On day 20 I broke out in a rash on my back and chest that was not itchy. However, I now have a very itchy rash on my legs and arms. I have 13 more days to go on the diet. Should I stop? What do I do about the rash?
Posted Mon, 18 Feb 2013 in Skin Rash
Answered by Dr. Raju A.T 37 minutes later

Thanks for your query.

Rash is one of the common side effect expected with HCG diet specially after a course of 15 days. This happens due to simple toxins liberated into the blood due to the action of the HCG hormone. The rashes stay for few days without causing any serious complications.

You can take a dose of Tab Benadryl when the itching is unbearable, this will reduce the itching and provide you relief.

There is no need to stop the diet unless advised by the specialist.The rash will subside on own after a few days even on continuation of the treatment.

Hope I answered your query.

Please do let me know if there are any other concerns.

Above answer was peer-reviewed by
Follow-up: On HCG diet. Rashes appeared on back and chest. What should I do? 31 hours later
I have had the rash for over 2 weeks. It has moved from my chest and back to my legs and arms. Will this go away when I stop the HCG ib 9 days? Will there be any scars?

Thanks for your help.
Answered by Dr. Raju A.T 2 hours later

Thanks for writing back.

Yes, for sure the rashes do disappear once the HCG diet is completed.You can use antiallergics like Benadryl as advised above to get rid of the rashes sooner.

No, the rashes do not leave any scars.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor